Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 791304, 13 pages
http://dx.doi.org/10.1155/2015/791304
Research Article

Maximum Principles for Discrete and Semidiscrete Reaction-Diffusion Equation

Department of Mathematics and NTIS, Faculty of Applied Sciences, University of West Bohemia, Univerzitni 8, 30614 Pilsen, Czech Republic

Received 24 March 2015; Accepted 29 July 2015

Academic Editor: Cengiz Çinar

Copyright © 2015 Petr Stehlík and Jonáš Volek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Petr Stehlík and Jonáš Volek, “Maximum Principles for Discrete and Semidiscrete Reaction-Diffusion Equation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 791304, 13 pages, 2015. https://doi.org/10.1155/2015/791304.